# SDR ASOA2014072510967

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 26,331 hours, 24,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN FLOOD LIGHT INOPERATIVE.  07-21-2014 R & R EMERGENCY EXIT SIGN FLOOD LIGHT IAW AMM 33-51-10.  OPS CHECKED GOOD.
